I have what I think is a rash of some sort under my armpit. It is only on the right arm and the left arm is slightly red , but no pain . It does not itch , just hurts a lot when I move my arm around . They are like long red bumps that hurt on the touch . I saw a pharmacist and she said it could be a fungal infection. She said I might have to use "Lamisil Cream" , which is a lot of $$.
The problem is I don't have coverage and I cannot afford this cream at the moment. Just about a month ago, I did have coverage and I had purchased the "Fucidin HC cream" to treat eczema on my face.
I guess my question : Can use Fucidin HC cream to treat this rash or should I buy this "Lamisil cream" ?
Thank you for your time .
Details of the Fucidin H cream:
Fusidic acid 2%
Hydrocortisone acetate 1%
In not a doctor but have had similar type of thing. It seems more of an irritation than a rash. I would try some OTC 1% cortizone cream (not oitment) with aloe as helps with inflamations and the aloe will sooth. I also would stop shaving till it clears up and also stop the deoderant also as will clog up the inflamed pores. This area is very sensitive.
One other thing i noticed is that some of the hairs are short and some long so your razor was either dull and you scraped your skin or it was new and you did not go straight but was at an angle and scraped it that way also.
Thank you for your advice. Yes, I used an electric razor ...I couldn't see what was the problem with my arm . So I used an electric razor and once i saw the redness , it hurt upon the touch and I stopped shaving.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.